Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

High blood pressure, tender breasts, took bp medicine. Reasons?

Hi im 21 recently diagnosed with high blood pressure.i started takin meds.had my period a few days ago it finished a day earlier than it was supposed doc told me to take the bp meds for two weeks and it has gone down now.but its two days after my period and my breasts are tender.whats the cause of this? Could it have anythin to do with the BP pills i was taking
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Ma'm

thanks for this query

Can you please tell what medication you are taking? since no common medicines used for hypertension produce such effect commonly, it would be prudent to know the drug before blaming it for your problem. i would wait for your repeat query with name of drug.


Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor